Aa
A
A
A
Close
Teen Pregnancy Concerns Community
4.03k Members
Avatar universal

On depo for a year and now having pregnacy symptoms?

Could I be pregnant? I have been on depo shot for a year and had unprotected sex april 1st, im experiencing pregnancy symptoms like frequent headaches, movement in my lower abdomen, back pain, fatigue, and nausea. I have had food cravings but when i took a test it was negative 17 days after the sex. Did i take it too early? Please help could i be pregnant?
3 Responses
2020005 tn?1476662562
No you didn't take it too early, you would be getting a positive if you were pregnant. Many things can cause pregnancy like symptoms!
5108300 tn?1371830920
I just read your title.... it is the depo shot doing this to you!
Avatar universal
the depo-shot gives you pregnancy like symptoms. not sure about the abdominal movement though... the shot is 99% effective. I would say you are not pregnant.
Have an Answer?
Top Pregnancy Answerers
Avatar universal
st. louis, MO
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.